MAUDE Adverse Event Report: ARTHREX, INC. DRILL SLEEVE, AVN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. DRILL SLEEVE, AVN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number DRILL SLEEVE, AVN
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-3515h drill sleeve had an issue, the tip of the sheath bent whenever it touched the bone.This was discovered during use with no impact to the patient.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.One unpacked ar-3515h was received for investigation.Visual inspection identified that the distal end of the c8967-01 tube was both dented and broken.The width of the tube was assessed using digital micrometer id: 224 and was identified to meet design specifications.Due to extent of the damage present, the id and od of the breakage site could not be assessed.The cause remains undetermined.

Brand Name
DRILL SLEEVE, AVN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15183150
Report Number1220246-2022-05339
Device Sequence Number5977220
Product Code LXH
UDI-Device Identifier00888867253230
UDI-Public00888867253230
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL SLEEVE, AVN
Device Catalogue NumberAR-3515H
Device Lot Number051643
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown